# SDR IPXA2019032740533

- Difficulty date: March 8, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: A54611399202
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y NUMBER 2 PYLON PRECOOLER SUPPORT STRUCTURE INBOARD SIDE UPPER PYLON AREA IS CRACKED. REMOVED AND REPLACED EXTRUSION IAW SRM 51-40-21 AND DWG A54611629 ISSUE D.
